Vol. 7, No. 1, 2014

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 10
Issue 3, 361–539
Issue 2, 181–360
Issue 1, 1–180

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Subscriptions
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)

Vol. 7, No. 1, 2014

Seriation algorithms for determining the evolution of The Star Husband Tale
1–14

Crista Arangala, J. Todd Lee and Cheryl Borden

A simple agent-based model of malaria transmission investigating intervention methods and acquired immunity
15–40

Karen A. Yokley, J. Todd Lee, Amanda K. Brown, Mary C. Minor and Gregory C. Mader

Slide-and-swap permutation groups
41–55

Onyebuchi Ekenta, Han Gil Jang and Jacob A. Siehler

Comparing a series to an integral
57–65

Leon Siegel

Some investigations on a class of nonlinear integrodifferential equations on the half-line
67–75

Mariateresa Basile, Woula Themistoclakis and Antonia Vecchio

Homogenization of a nonsymmetric embedding-dimension-three numerical semigroup
77–96

Seham Abdelnaby Taha and Pedro A. García-Sánchez

Effective resistance on graphs and the epidemic quasimetric
97–124

Josh Ericson, Pietro Poggi-Corradini and Hainan Zhang